MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLH-SC
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the light source was not working due to a burned-out halogen bulb.The issue was identified during reprocessing, and there were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a definitive root cause could not be determined.Based on historical data, possible causes include electrical problems like: electrical/electrical component; open circuit; short circuit; signal loss; loss of power; power fluctuations; power source problems.Material problems like degradation.Mechanical problems like stress; deformation; fatigue; mechanical shock; vibration; wear and tear.These causes can occur between components such as power supply; circuit board; sensor; pressure sensor; power cord; connector/ coupler; fuse; power switch; and socket without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23887791
Report Number3002808148-2025-26459
Device Sequence Number20026614
Product Code FDS
UDI-Device Identifier04953170024481
UDI-Public04953170024481
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-SC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown